# SDR 2011FA0000024

- Difficulty date: January 13, 2011
- Submitted: January 13, 2011
- Operation: General aviation
- Aircraft: N738AY
- Make and model: Cessna 172N
- Aircraft serial: 17269836
- Engine: Lyc O320H2AD
- Engine time: 484 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: LW16812
- Condition: Spalled
- Location: Engine
- Part time: 484 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN FOR INSP AND THE MECHANIC CUT THE OIL FILTER OPEN TO CHECK FOR METAL, THERE WAS METAL IN THE OIL FILTER. THE ENGINE WAS SENT TO US FOR A METAL CONTAMINATION INSP, UPON OUR FINDINGS THERE WERE SEVERAL LIFTER BODIES THAT WERE BADLY SPALLED.
